# SDR SIMA2012051002

- Difficulty date: February 18, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 20,603 hours, 17,688 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 3220 CREW REPORTED AT CRUISE ALT, FLT LEVEL 360.  NR 1 PACK OVERHEATED AND CAME OFF LINE.  THEY COULD SMELL A VERY STRONG PRESENCE OF WHAT SEEMED LIKE SMOKE AND AN ELECTRICAL ODOR.  CREW DECLARED AN EMERGENCY AND DIVERTED.  LANDED WITHOUT INCIDENT.  PERFORMED ETN FOR ENGINE ODOR EVENT AND INSPECTION OF COCKPIT AND CABIN FOR UNKNOWN ODOR SMOKE SMELL IAW ETN EM-72-034R4 NO DEFECTS NOTED AT THIS TIME NO ODOR SMOKE SMELL PRESENT IN COCKPIT AND CABIN.  REMOVED AND REPLACED THE DUCT ASSEMBLY PART NUMBER: 145-21165-407  IAW EMB MM 21-60-01.  REMOVED AND REPLACED CLAMPS, PART NUMBERS:  TSS20S30, TSS36S30, AND SLEEVE, 2.5", PART NUMBER LA815113-8.  THE NUMBER 2 RECIRCULATION FAN WAS INOPERABLE.  DIFFERED NR 2 RECIRC FAN PER MEL #21-7 AUTH # 020873M-C MAINTENANCE ACTION PERFORMED.  REMOVED AND REPLACED THE RICIRC FAN AND FUSE PART NUMBERS: 4611028900 & 100FU01-030. THE AIRCRAFT WAS RETURNED TO SERVICE.
